# SDR HNAA202304280147

- Difficulty date: April 4, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 41,538 hours, 36,816 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E967856  POSSIBLE CRACKS AROUNF FASTENER (1EA) AT FR77 BTWEEN STR08R AND 09R. REPAIRED IAW EMB145 SRM 53-32-01 RE 9 C,2 D-F FIG 213 SHEET2-3 AND PIEDMONT EO1-53-23-0101
